# SDR REXA2019021280139

- Difficulty date: February 8, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,420 hours, 26,152 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Part number: 601R104072
- Condition: Detached
- Location: Rt Inboard
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURES THROUGH 10,000 AIRCRAFT MADE A THUMP ASSOCIATED WITH A VIBRATION WHICH WAS FELT IN THE FLIGHT CONTROL, PERFORMED AN AIR RETURN TO DEPARTURE AND DISCOVERED RIGHT WING INBOARD FAIRING BROKEN/MISSING.  REPLACED RH INBOARD FAIRING, OUTBOARD AND AFT FLAP ARM ASSY BRACKETS IAW ENGINEERING DRAWINGS 601R14116, 601R14100 AND SRM 51-42-13, 51-42-06, AND 51-42-14. REMOVED AND REPLACED RH INBOARD FWD AND AFT HINGE FAIRING IAW AMM 57-55-01
